# SDR SWIA202005140621

- Difficulty date: March 2, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL HAS EVIDENCE OF CORROSION   (C-CHECK) RO 5/10/2020   REPLACED GALLEY SERVICE DOOR SILL AND 4 FLOOR SUPPORT MOUNTING ANGLES REF BOMBARDIER DRAWING, AND CRJ900 SRM. SEE CONTINUE CARD FOR DETAILS.
